# SDR AALA20060132

- Difficulty date: December 22, 2005
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC63CB83SN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT HAND NUMBER THREE DOOR (STATION 1522) EMERGENCY ESCAPE LIGHT INOPERATIVE.  REPLACED EMERGENCY ESCAPE LIGHT SQUIBB CONNECTOR AT LEFT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
